Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 15 found articles
 
 
  Fast and accurate algorithm for the generalized exponential integral Eν(x) for positive real order
 
 
Title: Fast and accurate algorithm for the generalized exponential integral Eν(x) for positive real order
Author: Navas-Palencia, Guillermo
Appeared in: Numerical algorithms
Paging: Volume 77 (2017) nr. 2 pages 603-630
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands